# SDR O2GA2016031783301

- Difficulty date: March 8, 2016
- Submitted: March 17, 2016
- Operation: Air carrier
- Aircraft: N833UP
- Make and model: Beech B300
- Aircraft serial: FL947
- Aircraft time: 1,150 hours, 1,013 cycles
- Engine: Pwa PT6A60A
- Engine time: 1,150 hours, 1,013 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 8061333
- Part serial: 19232474
- Condition: Faulty
- Location: Rt Engine
- Part time: 1,150 hours, 1,013 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT POWER LEVER MOVEMENT DOES NOT PRODUCE A POWER CHANGE.  10 SEC LAG FOR POWER TO CHANGE.  R & R THE RT FCU.  A SUCCESSFUL OPERATIONAL CHECK FLIGHT WAS PERFORMED.  ACFT WAS RETURNED TO SERVICE.  SDR IS BEING SUBMITTED DUE TO PT6A-60A HISTORY OF ENG POWER LEVER LAG..
